Follow
Luca Spolaor
Luca Spolaor
MIT
Verified email at ucsd.edu - Homepage
Title
Cited by
Cited by
Year
Uniqueness of Tangent Cones for Two‐Dimensional Almost‐Minimizing Currents
C De Lellis, E Spadaro, L Spolaor
Communications on Pure and Applied Mathematics 70 (7), 1402-1421, 2017
452017
Regularity theory for 2-dimensional almost minimal currents II: branched center manifold
C De Lellis, E Spadaro, L Spolaor
Annals of PDE 3, 1-85, 2017
442017
Regularity of the free boundary for the two-phase Bernoulli problem
G De Philippis, L Spolaor, B Velichkov
Inventiones mathematicae 225, 347-394, 2021
422021
Regularity theory for 2-dimensional almost minimal currents I: Lipschitz approximation
C De Lellis, E Spadaro, L Spolaor
Transactions of the American Mathematical Society 370 (3), 1783-1801, 2018
422018
Direct epiperimetric inequalities for the thin obstacle problem and applications
M Colombo, L Spolaor, B Velichkov
Communications on Pure and Applied Mathematics 73 (2), 384-420, 2020
402020
A logarithmic epiperimetric inequality for the obstacle problem
M Colombo, L Spolaor, B Velichkov
Geometric and Functional Analysis 28, 1029-1061, 2018
402018
Regularity theory for -dimensional almost minimal currents III: Blowup
C De Lellis, E Spadaro, L Spolaor
Journal of Differential Geometry 116 (1), 125-185, 2020
352020
An Epiperimetric Inequality for the Regularity of Some Free Boundary Problems: The 2‐Dimensional Case
L Spolaor, B Velichkov
Communications on Pure and Applied Mathematics 72 (2), 375-421, 2019
312019
Almgren's type regularity for semicalibrated currents
L Spolaor
Advances in Mathematics 350, 747-815, 2019
21*2019
Uniqueness of the blowup at isolated singularities for the Alt–Caffarelli functional
M Engelstein, L Spolaor, B Velichkov
192020
Singular behavior and generic regularity of min-max minimal hypersurfaces
O Chodosh, Y Liokumovich, L Spolaor
arXiv preprint arXiv:2007.11560, 2020
162020
Free boundary regularity for a multiphase shape optimization problem
L Spolaor, B Trey, B Velichkov
Communications in Partial Differential Equations 45 (2), 77-108, 2020
152020
The singular set of minimal surfaces near polyhedral cones
M Colombo, N Edelen, L Spolaor
arXiv preprint arXiv:1709.09957, 2017
152017
Quantitative stability for minimizing Yamabe metrics
M Engelstein, R Neumayer, L Spolaor
Transactions of the American Mathematical Society, Series B 9 (13), 395-414, 2022
132022
The singular set of minimal surfaces near polyhedral cones
M Colombo, N Edelen, L Spolaor
Journal of Differential Geometry 120 (3), 411-503, 2022
122022
Area minimizing hypersurfaces modulo : a geometric free-boundary problem
C De Lellis, J Hirsch, A Marchese, L Spolaor, S Stuvard
arXiv preprint arXiv:2105.08135, 2021
92021
On the asymptotic behavior of the solutions to parabolic variational inequalities
M Colombo, L Spolaor, B Velichkov
Journal für die reine und angewandte Mathematik (Crelles Journal) 2020 (768 …, 2020
92020
Regularity of minimal surfaces near quadratic cones
N Edelen, L Spolaor
arXiv preprint arXiv:1910.00441, 2019
9*2019
The Riemannian quantitative isoperimetric inequality
O Chodosh, M Engelstein, L Spolaor
Journal of the European Mathematical Society 25 (5), 1711-1741, 2022
82022
Fine structure of the singular set of area minimizing hypersurfaces modulo
C De Lellis, J Hirsch, A Marchese, L Spolaor, S Stuvard
arXiv preprint arXiv:2201.10204, 2022
82022
The system can't perform the operation now. Try again later.
Articles 1–20